# SDR SWIA2020061051060

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1051  STGR 20L CORNER GUSSET CORRODED.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED FS 1051 STGR 20L CORNER GUSSET, REF REO, DWG, SRM.  COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR FOR COMPLIANCE WITH FORM M-337 SEE JOB 71020995.
